# SDR SWAA2022040558517

- Difficulty date: October 9, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 40,648 hours, 23,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO PIT THE R/H TRANSITION ANGLE HAS CORROSION FROM STA 480 +17 TO 500+8.(MKD) / REMOVED R/H TRANSITION ANGLE AND INSTALLED NEW TRANSITION ANGLE PER SRM 51-10-02
